Alert archive / Maine / High Wind Warnings in 2009

High Wind Warning 4, NWS Caribou, ME

May 14, 20096 counties in Maine

NWS Caribou, ME issued this high wind warning at May 14, 2009, 1:04 PM EDT for 6 counties in Maine. It was in force for 9 hr. 16 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 14, 2009, 1:04 PM EDT (17:04 UTC)
Expired
May 14, 2009, 10:05 PM EDT
In force
9 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 2:10 PM EDTNON-TSTM WND DMG4 Nw Stockholm, METREES DOWN ACROSS ROUTE 161 JUST NORTH OF LITTLE MADAWASKA LAKE.
May 14, 3:00 PM EDTNON-TSTM WND DMG5 Se Daaquam, MENUMEROUS TREES BLOWN DOWN ACROSS THE REALTY ROAD AND SURROUNDING AREA NEAR THE PORT OF DAAQUAM.
May 14, 3:17 PM EDTTSTM WND DMGCaribou, MEROOF DAMAGE TO HOME ON SUPERIOR DRIVE.
May 14, 3:17 PM EDTNON-TSTM WND DMGCaribou, MEROOF DAMAGE TO HOME ON SUPERIOR DRIVE.
May 14, 5:14 PM EDTMARINE TSTM WIND 0Veazie, MEFEW TREES AND LINES DOWN.
May 14, 5:14 PM EDTNON-TSTM WND DMG1 W Caribou, MESHINGLES AND CHIMNEY CAP BLOWN OFF ROOF.
May 14, 5:14 PM EDTNON-TSTM WND DMG8 W Princeton, MEWASHINGTON RCC REPORTED SMALL TREE DOWN
May 14, 5:14 PM EDTNON-TSTM WND DMGAshland, MEWIDESPREAD TREES SNAPPED OFF ALL OVER AROOSTOOK COUNTY. WASHBURN...PERHAM...ASHLAND...ISLAND FALLS. SEVERAL SPOT FIRES WITH TREES INTO PWR LINES. ROOF PARTIALLY BLOWN OFF THE EXON STATION.
May 14, 5:14 PM EDTNON-TSTM WND DMGBrewer, MEPWR AND COMMS LINES DONW
May 14, 5:14 PM EDTNON-TSTM WND DMGCaribou, METREES...PWR LINES...PHONE WIRES DONW...SPOT FIRES IN SEVERAL LOCATIONS.
May 14, 5:14 PM EDTNON-TSTM WND DMGDanforth, MEWASHINGTON RCC REPORTED SMALL TREE DOWN
May 14, 5:14 PM EDTNON-TSTM WND DMGDover-Foxcroft, MEPWR LINES...TREES DOWN...SPOT FIRES SEVERAL LOCATIONS.
May 14, 5:14 PM EDTNON-TSTM WND DMGGuerette, MEAROOSTOOK SO REPORTED A TREE ON PWR LINES ON FIRE...NR ST PERRYS STORE CARIBOU RD CROSS LAKE.
May 14, 5:14 PM EDTNON-TSTM WND DMGPresque Isle, MESHINGLES...ROOF VENT BLOWN OFF OF BLDG INTO PARKING LOT CAUSING DAMAGE TO PARKED CARS. SMALL STORAGE BLDG BLOWN AWAY. TREE DOWN ACROSS RAILROAD TRACKS.
May 14, 5:14 PM EDTNON-TSTM WND DMGSaint Francis, MEFORT KENT PD REPORTED TREES AND PWR LINES DOWN IN ST FRANCIS.
May 14, 5:14 PM EDTNON-TSTM WND DMGVeazie, MEFEW TREES AND LINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 5.1 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1999 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 141704
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
104 PM EDT THU MAY 14 2009

MEZ001>006-010-011-015>017-029>032-150115-
/O.UPG.KCAR.WI.Y.0012.000000T0000Z-090515T0300Z/
/O.NEW.KCAR.HW.W.0004.090514T1704Z-090515T0300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
104 PM EDT THU MAY 14 2009

...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE TO SUSTAINED SPEEDS OF 25 TO 35 MPH
LATER THIS MORNING...WITH GUSTS UP TO 50 MPH. THE STRONGEST WIND
GUSTS WILL BE PARTICULARLY LIKELY ACROSS HIGHER TERRAIN AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL HAVE A MODERATE IMPACT ON THE WARNING AREA.
PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH LARGE
BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO
BUILDINGS IS POSSIBLE, SUCH AS SHINGLES OR SIDING TORN OFF
BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN DEBRIS
MAY BLOCK SOME ROADWAYS.

&&

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR 
GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MIGNONE
2 follow-up statements
000 
WWUS71 KCAR 142024
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
424 PM EDT THU MAY 14 2009

MEZ001>006-010-011-015>017-029>032-150300-
/O.CON.KCAR.HW.W.0004.000000T0000Z-090515T0300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
424 PM EDT THU MAY 14 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

SUSTAINED SPEEDS OF 20 TO 30 MPH WITH GUSTS UP TO 50 MPH ARE
EXPECTED INTO THIS EVENING. THE STRONGEST WIND GUSTS WILL BE
PARTICULARLY LIKELY ACROSS HIGHER TERRAIN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL HAVE A MODERATE IMPACT ON THE WARNING AREA.
PREPARE FOR THE LIKELIHOOD OF MODERATE WIND DAMAGE WITH LARGE
BRANCHES AND TREES BLOWN DOWN. MINOR STRUCTURAL DAMAGE TO
BUILDINGS IS POSSIBLE... SUCH AS SHINGLES OR SIDING TORN OFF
BUILDINGS. SIGNIFICANT POWER OUTAGES ARE LIKELY. BLOWN DOWN
DEBRIS MAY BLOCK SOME ROADWAYS.

&&

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO
WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER
SITUATION.

$$

MIGNONE
000 
WWUS71 KCAR 150205
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1005 PM EDT THU MAY 14 2009

MEZ001>006-010-011-015>017-029>032-150315-
/O.CAN.KCAR.HW.W.0004.000000T0000Z-090515T0300Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1005 PM EDT THU MAY 14 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE HIGH
WIND WARNING. 

THE STRONG WINDS WHICH AFFECTED THE REGION TODAY CONTINUE TO
GRADUALLY DIMINISH WITH THE STRONGEST WINDS NOW EAST OF THE AREA.
AS A RESULT...THE HIGH WIND WARNING HAS BEEN CANCELLED.

PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED
TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION.

$$

KHW

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at May 14, 9:53 AM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, May 14, 9:53 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
953 AM EDT THU MAY 14 2009

.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE AREA TODAY WHILE A STRONG LOW
LIFTS ACROSS WESTERN QUEBEC PROVINCE. A COLD FRONT WILL CROSS THE
REGION TONIGHT AND FRIDAY. HIGH PRESSURE WILL RETURN FRIDAY NIGHT
INTO EARLY SATURDAY.
&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE UPDATED TO INCREASE WIND AND WIND ADVISORY STARTING AT 1500Z.

HIGH PRESSURE WILL CONTINUE MOVING FURTHER EAST TODAY...WHILE LOW
PRESSURE LIFTS ACROSS WESTERN QUEBEC PROVINCE. THE LOW WILL DRAW A
WARM FRONT NORTH ACROSS THE REGION TODAY...WHILE A COLD FRONT
MOVES EAST ACROSS QUEBEC PROVINCE. WINDS WILL INCREASE TODAY WITH
A SOUTHERLY LOW LEVEL JET DEVELOPING ACROSS THE REGION BETWEEN
RETREATING HIGH PRESSURE AND THE APPROACHING COLD FRONT. WINDS WILL
INCREASE TO SUSTAINED SPEEDS OF 25 TO 35 MPH THIS AFTERNOON...WITH
GUSTS UP TO 50 MPH. THUS...A WIND ADVISORY REMAINS IN EFFECT FOR
THE REGION THIS AFTERNOON INTO TONIGHT. OTHERWISE...CLOUD COVER
WILL INCREASE TODAY WITH SCATTERED SHOWERS DEVELOPING LATER THIS
AFTERNOON. THE COLD FRONT WILL BEGIN TO CROSS THE REGION TONIGHT
WITH SHOWERS OCCURRING IN ADVANCE OF THE FRONT. WINDS WILL BEGIN TO
DIMINISH LATER TONIGHT...WITH THE LOW LEVEL JET MOVING EAST OF THE
REGION. HIGH TEMPERATURES TODAY WILL RANGE FROM THE MID 60S
NORTH...TO THE LOWER 60S INTERIOR DOWNEAST WITH MID 50S ALONG THE
DOWNEAST COAST WHERE ONSHORE WINDS WILL KEEP TEMPERATURES COOLER.
LOW TEMPERATURES TONIGHT WILL RANGE FROM THE LOWER TO MID 40S
NORTH...TO THE MID TO UPPER 40S DOWNEAST.
&&

.SHORT TERM /FRIDAY THROUGH SATURDAY/...
MID AND UPPER LEVEL MOISTURE WILL QUICKLY MOVE AWAY TO THE EAST
ON FRIDAY. HOWEVER...SOME LOW LEVEL MOISTURE WILL LINGER AS A
SURFACE COLD FRONT SLOWLY MOVES ACROSS THE STATE. SOME
STRATOCUMULUS AND PERHAPS A STRAY SHOWER WILL BE AROUND EARLY
FRIDAY. SKIES WILL THEN TREND CLEARER LATER IN THE DAY AS DRY AIR
AND HIGH PRESSURE FOLLOWS THE FRONTAL PASSAGE. HIGH PRESSURE WILL
THEN BRING DRY AND SEASONABLE CONDITIONS FRIDAY NIGHT INTO
SATURDAY.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MOISTURE AHEAD OF A COLD FRONT LIFTING INTO CANADA WILL THEN
BRING SHOWERS IN LATE SATURDAY NIGHT INTO SUNDAY. SOME
THUNDERSTORMS MAY EFFECT DOWNEAST AREAS WHERE SOME UPPER LEVEL
DIVERGENCE AND ASSOCIATED LIFT MAY ACCOMPANY THE FRONT. HIGH
PRESSURE BUILDING ONTO THE EAST COAST IS THEN EXPECTED TO BRING
DRY AND MILD CONDITIONS INTO EARLY NEXT WEEK. THE NEW GFS KEEPS
THE HIGH STRONG ENOUGH TO KEEP THE REGION DRY AS A FRONT PASSES
NORTH OF THE STATE ON WEDNESDAY. HOWEVER...THE TOP OF THE RIDGE
APPEARS TOO BROAD TO COMPLETELY PREVENT FRONT FROM SLIDING INTO
THE AREA SO INCLUDED CHC FOR SHOWERS NORTH...AND SLIGHT CHANCE
DOWNEAST WEDNESDAY.
&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
VFR CONDITIONS ARE EXPECTED ACROSS THE REGION FOR MUCH OF
TODAY...WITH MVFR CONDITIONS POSSIBLE STARTING LATER THIS
AFTERNOON WITH DEVELOPING SHOWERS. GENERALLY MVFR CONDITIONS ARE
EXPECTED ACROSS THE REGION TONIGHT WITH CONTINUING SHOWERS. LOW
LEVEL WIND SHEAR COULD BE A CONCERN THIS MORNING UNTIL DIURNAL
HEATING HELPS BREAK THE INVERSION. STRONG GUSTY WINDS WILL THEN
OCCUR THIS AFTERNOON INTO TONIGHT. VFR CONDITIONS ARE EXPECTED
FRIDAY INTO SATURDAY. IFR CONDITIONS IN LOW CLOUDS SATURDAY NIGHT
INTO SUNDAY AS A FRONTAL SYSTEM MOVES THROUGH SHOULD THEN IMPROVE
TO VFR AGAIN SUNDAY AFTERNOON INTO MONDAY.
&&

.MARINE...
NEAR TERM: GALE FORCE WINDS ARE EXPECTED TO DEVELOP THIS
AFTERNOON...PARTICULARLY NEAR THE COAST...THEN CONTINUE INTO
TONIGHT. THUS...A GALE WARNING IS NOW IN EFFECT THIS AFTERNOON INTO
TONIGHT. SMALL CRAFT ADVISORY LEVEL WINDS/SEAS ARE THEN EXPECTED
LATER TONIGHT.

SHORT TERM: SMALL CRAFT ADVISORY LEVEL WINDS/SEAS ARE EXPECTED
FRIDAY. WIND/SEAS SHOULD THEN BE BELOW SCA LEVELS SATURDAY THROUGH
MONDAY.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR MEZ001>006-010-
     011-015>017-029>032.
MARINE...GALE WARNING FROM 2 PM THIS AFTERNOON TO 4 AM EDT FRIDAY FOR
     ANZ050>052.

&&

NEAR TERM...MIGNONE/NORCROSS
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...MIGNONE/NORCROSS
MARINE...MIGNONE/NORCROSS/BLOOMER
Hazardous weather outlook, May 14, 9:50 AM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
950 AM EDT THU MAY 14 2009

MEZ001>006-010-011-015>017-029>032-151200-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
950 AM EDT THU MAY 14 2009

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF STRONG WINDS AND ANY WIND DAMAGE WILL BE NEEDED
TODAY AND TONIGHT.

ANZ050>052-151200-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
950 AM EDT THU MAY 14 2009

...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 AM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS OF STRONG WINDS AND ANY WIND DAMAGE WILL BE NEEDED
TODAY AND TONIGHT.

In the hours before

Local storm report, May 14, 11:01 AM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1101 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     NON-TSTM WND DMG ASHLAND                 46.63N 68.41W
05/14/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            TREE FELL ON POWER LINES IN ASHLAND.

1030 AM     NON-TSTM WND DMG WASHBURN                46.79N 68.16W
05/14/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            TREE DOWN OVER ROADWAY BETWEEN WASHBURN AND PRESQUE ISLE.

&&

TODDL
Local storm report, May 14, 11:33 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
1133 AM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     NON-TSTM WND DMG ASHLAND                 46.63N 68.41W
05/14/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            TREE FELL ON POWER LINES IN ASHLAND.

1030 AM     NON-TSTM WND DMG WASHBURN                46.79N 68.16W
05/14/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            TREE DOWN OVER ROADWAY BETWEEN WASHBURN AND PRESQUE ISLE.

1131 AM     NON-TSTM WND DMG PRESQUE ISLE            46.68N 68.02W
05/14/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            50 FOOT TALL TREE DOWN ON DUDLEY STREET IN PRESQUE ISLE.

&&

LERICOS
Local storm report, May 14, 1:02 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CARIBOU ME
102 PM EDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     NON-TSTM WND DMG WASHBURN                46.79N 68.16W
05/14/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            TREE DOWN OVER ROADWAY BETWEEN WASHBURN AND PRESQUE ISLE.

1030 AM     NON-TSTM WND DMG ASHLAND                 46.63N 68.41W
05/14/2009                   AROOSTOOK          ME   EMERGENCY MNGR

            TREE FELL ON POWER LINES IN ASHLAND.

1131 AM     NON-TSTM WND DMG PRESQUE ISLE            46.68N 68.02W
05/14/2009                   AROOSTOOK          ME   TRAINED SPOTTER

            50 FOOT TALL TREE DOWN ON DUDLEY STREET IN PRESQUE ISLE.

1253 PM     NON-TSTM WND DMG MEDWAY                  45.61N 68.53W
05/14/2009                   PENOBSCOT          ME   DEPT OF HIGHWAYS

            TREES DOWN ALONG ROUTE 11. POWERLINES ALSO DOWN.

1253 PM     NON-TSTM WND DMG MEDWAY                  45.61N 68.53W
05/14/2009                   PENOBSCOT          ME   DEPT OF HIGHWAYS

            TREES DOWN ACROSS ROUTE 116 IN MEDWAY.

1253 PM     NON-TSTM WND DMG 6 N PATTEN              46.08N 68.45W
05/14/2009                   PENOBSCOT          ME   DEPT OF HIGHWAYS

            TREES DOWN ACROSS ROUTE 11.

1253 PM     NON-TSTM WND DMG PORTAGE                 46.76N 68.48W
05/14/2009                   AROOSTOOK          ME   DEPT OF HIGHWAYS

            MULTIPLE TREES DOWN. DOWNED POWER LINES CAUSING SMALL
            WILDFIRES. LARGEST FIRE IS ABOUT 1 ACRE.

&&

LERICOS

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 3:54 AM EDTGale WarningCAR12 hr
May 14, 4:19 PM EDTSmall Craft AdvisoryCAR18 hr

Nearby

High Wind Warnings in Maine, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.